# SDR FDEA201208173062

- Difficulty date: August 17, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3851
- Condition: Dented
- Location: Bs 278-288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE SKIN DENTED BETWEEN BS 278 TO 288, S16-17R.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  REPAIR DENT IAW SRM 53-00-01, FIG 201. REPAIR 7, CATEGORY B REPAIR.
